# SDR USAA2011122100007

- Difficulty date: December 20, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 50,051 hours, 7,093 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: F5311445220000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACK IN FLOORBEAM AFT OF FR12A BETWEEN Y=0 TO -Y450.  REPLACED FLOORBEAM AFT OF FR12A BETWEEN Y=0 TO -Y450 IAW A330 51-42-11.
